Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey there everyone,

Is there something in Retin a micro or Banzamyclin that makes you peel like hell? When I woke up this morning I was peeling pretty bad on my cheeks and then I went outside to tan and my forehad was a mess!!! I dont have any zits right now.

So does anyone know any products that help dryness, and those little red marks(post acne?) go away?

Thanks. :D

Share this post


Link to post
Share on other sites

Hey there everyone,

Is there something in Retin a micro or Banzamyclin that makes you peel like hell? When I woke up this morning I was peeling pretty bad on my cheeks and then I went outside to tan and my forehad was a mess!!! I dont have any zits right now.

So does anyone know any products that help dryness, and those little red marks(post acne?) go away?

Thanks. :D

Hey there,

I also have been using benzaclin. When I used large amounts it seemed to dry out my skin and under heavy persperation, I could see like a white film over my skin, and if i put my nail and went over my face white "stuff" could be "scraped" off. Now I think it was a mix between my bad moisturizer/dryness.

I changed about 2 weeks ago to the cetaphil Dave reccomends, in the 8oz or 16oz bottles, and I think it helps alot more. Perhaps you should use a little less benzaclin(I used alot and flaked like crazy), and try a new moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×